# SDR ASAA0310081

- Difficulty date: March 4, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain Mast
- Part number: 655584311
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND DRAIN MAST PAN AT BS 986, STRINGER 23L-24L CORRODED.  REMOVED AND REPLACED DRAIN MAST PAN PER SRM.  (M)
